# SDR FDEA201004161208

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 640-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AND GOUGED AT BS 640-780, RBL 45.5, IN SEVERAL PLACES.  R & R DAMAGED SEAT TRACK AT RBL 45.5, BS 640-780, IAW SRM 53-00-52, AND SRM 51-40-02. CORROSION AND GOUGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52,   DETAIL 7, PAGE 101-104; L=100",W=3.3",D=.020". -MAJOR REPAIR.
